# SDR SWIA202266871

- Difficulty date: September 3, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOASTAL DD7A MID FWD IS CORRODED     (C-CHECK RO 11/12/2022)    PAX DOOR INTERCOASTAL DD7A MID FWD FOUND TO BE OUT OF LIMITS OF CRJ200 SRM 52-00-00, REMOVED AND REPLACED IAW CRJ-200 SRM 51-42-06 AND SRM 51-42-21 AND DWG 601R31902 REV BU, COMPLIED WITH 51-900-1003-SKY, LEAK CHECK PASSED
